An Explicit Solution for Generalized Ridge Regression


Hemmerle, William J.*   (1975, ASQC and the American Statistical Association)   University of Rhode Island, Kingston, RI

Technometrics    Vol. 17    No. 3
QICID: 8622    August 1975    pp. 309-314
List $10.00
Member $5.00

This article is not available online. Contact us to receive a scan of the archive, in PDF format.

Article Abstract

* - This work was partially supported by the National Science Foundation under Grant No. DCR74-15331The general form of ridge regression proposed by Hoerl and Kennard is examined in the context of the iterative procedure they suggest for optimal estimators. It is shown that a non-iterative, closed form solution is available for this procedure. The solution is found to depend upon certain convergence/divergence conditions which relate to the ordinary least squares estimators. Numerical examples are given.



Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers

ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.